# SDR 2022F00082

- Difficulty date: January 14, 2022
- Submitted: February 15, 2022
- Operation: General aviation
- Aircraft: XAOCA
- Make and model: Boeing 737-800
- Aircraft serial: 39164
- Aircraft time: 34,881 hours, 21,685 cycles
- System (JASC): 5200 · Doors
- Part: Proximity Switch
- Part number: M0DREF401153
- Part serial: NA
- Condition: Failed
- Location: Zone 800
- Part time: 34,881 hours, 21,685 cycles
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURIG CLIMB, THE AICRAFT CARGO COMPARTEMENT LIGHT TURNED ON, MAITENANCE PERSONNEL PERFORMED REVISION TO AFT CARGO COMPARMENT DOOR MECHANISM, DETECTING THAT THE LANYARD USED TO CLOSE THE DOOR BECOMES STUCK WITH THE SWITCH OF THE DOOR, CAUSING THAT WAS NOT CLOSED PROPERLY AN WHEN PESSURIZING THE AIRCRAFT WAS NOT DONE CORRECTLY, THE PROXIMITY SWITCH AND THE PESSURIZATION CONTROLLERS WERE TESTED AND AFT CARGO COMPARTMENT DECOMPRESSION PANELS WERE REVIEW, NOT CONFIRMING FAILURE.
